2019
Том 71
№ 10

All Issues

Lysenko Z. M.

Articles: 2
Brief Communications (Russian)

On the fredholm theory of a planar problem with shift for a pair of functions

Lysenko Z. M., Matviyuk L. V., Nechaev L. V., Shvets V. T.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 4. - pp. 566-571

We obtain necessary and sufficient conditions of the Fredholm properties and the formula for the calculation of index of a planar problem with shift and conjugation for a pair of functions.

Article (Ukrainian)

Boundary problem with discontinuous translation for two functions which are analytic in domains of different connectivity

Lysenko Z. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 262–266